# SDR CA960826045

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4724161
- Condition: False Warning
- Location: Forward Cargo
- Stage of operation: DE
- Nature of condition: J, N
- Precautionary procedure: F

## Discrepancy

(CAN) ECAM WARNING OF SMOKE IN THE FORWARD CARGO AREA. SMOKE LIGHT ILLUMINATED. EMERGENCY PROCEDURES INITIATED AND #1 FIRE BOTTLE DISCHARGED. SMOKE LIGHT WENT OUT AND AIRCRAFT LANDED SAFELY. MAINTENANCE INSPECTION OF FORWARD CARGO AREA CARRIED OUT AND EVERYTHING FOUND NORMAL. BOTH FORWARD AND AFT SMOKE DETECTORS REPLACED IN FORWARD CARGO AREA AND #2 BOTTLE POSITIONED IN #1 POSITION.
